# SDR DLM11010608

- Difficulty date: April 13, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N803DE
- Make and model: Doug MD-11
- Aircraft serial: 48474
- Aircraft time: 43,052 hours, 5,465 cycles
- System (JASC): 2330 · Entertainment System
- Part: Projector
- Condition: Overheated
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

NR 2 PROJECTOR OVERHEATED AND EMITTED FUMES BEFORE DEPARTURE - REPLACED SAME
